hrcak mascot   Srce   HID

Izvorni znanstveni članak

On summability of m-tuples of convolution sequences of probability measures on locally compact semigroups

Cvetan Jardas ; Ekonomski fakultet Sveucilista u Rijeci, 51000 Rijeka, Ivana Filipovica 4, Croatia

Puni tekst: engleski, pdf (81 KB) str. 99-106 preuzimanja: 108* citiraj
APA 6th Edition
Jardas, C. (2005). On summability of m-tuples of convolution sequences of probability measures on locally compact semigroups. Rad Hrvatske akademije znanosti i umjetnosti, (491=15), 99-106. Preuzeto s https://hrcak.srce.hr/131586
MLA 8th Edition
Jardas, Cvetan. "On summability of m-tuples of convolution sequences of probability measures on locally compact semigroups." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 491=15, 2005, str. 99-106. https://hrcak.srce.hr/131586. Citirano 03.08.2021.
Chicago 17th Edition
Jardas, Cvetan. "On summability of m-tuples of convolution sequences of probability measures on locally compact semigroups." Rad Hrvatske akademije znanosti i umjetnosti , br. 491=15 (2005): 99-106. https://hrcak.srce.hr/131586
Harvard
Jardas, C. (2005). 'On summability of m-tuples of convolution sequences of probability measures on locally compact semigroups', Rad Hrvatske akademije znanosti i umjetnosti, (491=15), str. 99-106. Preuzeto s: https://hrcak.srce.hr/131586 (Datum pristupa: 03.08.2021.)
Vancouver
Jardas C. On summability of m-tuples of convolution sequences of probability measures on locally compact semigroups. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2005 [pristupljeno 03.08.2021.];(491=15):99-106. Dostupno na: https://hrcak.srce.hr/131586
IEEE
C. Jardas, "On summability of m-tuples of convolution sequences of probability measures on locally compact semigroups", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 491=15, str. 99-106, 2005. [Online]. Dostupno na: https://hrcak.srce.hr/131586. [Citirano: 03.08.2021.]

Sažetak
In this paper we study the problem of convergence in the weak and the
vague topology of the sequence
where 1, 2,…, m are probability measures on locally compact commutative semigroup S and An is a sequence of stochastic
m-matrices satisfying some additional conditions. The results of this paper are a natural generalization of the results in [3].

Ključne riječi
probability measure on semigroup; convolution sequence; weak and vague topology; stochastic m-matrix; locally compact space; polish space

Hrčak ID: 131586

URI
https://hrcak.srce.hr/131586

Posjeta: 221 *